# SDR CALA2017081802772

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 102,053 hours, 16,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT AT DOOR 1R DOES NOT TEST REMOVED AND REPLACED F/A EMERGENCY FLASHLIGHT BATTERY AT DOOR IR .  TEST OK.
